# SDR 9JLA2021021222617

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N165DS
- Make and model: Cessna 560XL
- Aircraft serial: 5606175
- Aircraft time: 2,607 hours, 1,768 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221108143
- Part serial: 3N3BX
- Condition: Defective
- Location: Flt Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE AUTO-PILOT KICKED OFF IN FLIGHT AT THE TOP OF DESCENT. THE MAINTENANCE PROVIDER REMOVED THE NO2 FLIGHT GUIDANCE COMPUTER P/N 822-1108-143 S/N 3N3BX AND INSTALLED AN OVERHAULED FGC. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
